Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Lasartan for hypertension. Red colored spots on the thigh. Due to side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
What would cause 1 upper thigh to look red and mottled ( I just started a blood pressure lowering medication called Lasartan?
Posted Mon, 11 Jun 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
Mild red colored spots like mottling may be due to teh drug you are taking- losartan. Such mild rashes are usually self limiting and do improve over 7-10 days. Application odf 1% hydrocortisone ointment helps in bringing relief.
In case the rashes are persistent and turn more of purple then consulting a dermatologist for a direct examination will be helpful.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor